Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 40, NWS Buffalo, NY

May 14, 2010

NWS Buffalo, NY issued this small craft advisory at May 14, 2010, 3:51 AM EDT. It took effect at May 14, 2010, 12:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 14, 2010, 3:51 AM EDT (07:51 UTC)
In effect from
May 14, 2010, 12:00 PM EDT
Expired
May 14, 2010, 11:34 PM EDT
In force
12 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WHUS71 KBUF 140751
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
351 AM EDT FRI MAY 14 2010


LEZ020-040-041-141600-
/O.NEW.KBUF.SC.Y.0040.100514T1600Z-100515T0400Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
351 AM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
575 
WHUS71 KBUF 141403
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1003 AM EDT FRI MAY 14 2010

LEZ020-040-041-142215-
/O.CON.KBUF.SC.Y.0040.100514T1600Z-100515T0400Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1003 AM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
326 
WHUS71 KBUF 141923
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EDT FRI MAY 14 2010

LEZ020-040-041-150330-
/O.CON.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
323 PM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
079 
WHUS71 KBUF 142120
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
520 PM EDT FRI MAY 14 2010

LOZ042-043-150200-
/O.EXB.KBUF.SC.Y.0040.000000T0000Z-100515T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
520 PM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

WESTERLY WINDS OF 15 TO 25 KNOTS...WITH LOCALIZED GUSTS OF 30 TO 35
KNOTS...WILL CONTINUE INTO EARLY THIS EVENING BEFORE DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-040-041-150400-
/O.CON.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
520 PM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
836 
WHUS71 KBUF 150218
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1018 PM EDT FRI MAY 14 2010

LEZ020-150330-
/O.CAN.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1018 PM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LOZ042-043-150330-
/O.EXP.KBUF.SC.Y.0040.000000T0000Z-100515T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1018 PM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 


$$

LEZ040-041-150400-
/O.CON.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1018 PM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
144 
WHUS71 KBUF 150334
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1134 PM EDT FRI MAY 14 2010

LEZ040-041-150445-
/O.CAN.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1134 PM EDT FRI MAY 14 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 14, 3:49 AM EDT, 2 minutes earlier.

Area forecast discussion, May 14, 3:49 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EDT FRI MAY 14 2010

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION EARLY TODAY...BRINGING A FEW
MORE SHOWERS AND POSSIBLE THUNDERSTORMS THIS MORNING. HIGH
PRESSURE WILL THEN BUILD IN OVER THE WEEKEND...PROVIDING WARMER
AND DRIER CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
WARM FRONT EXTENDING SOUTHEAST FROM SOUTHERN MICHIGAN LOW
CONTINUING TO FOCUS CONVECTION UPSTREAM ACROSS WESTERN LAKE
ERIE...NORTHERN OHIO INTO NORTHWEST PENNSYLVANIA. HIGH-RES RAPID
REFRESH OUTPUT SEEMS TO BE CAPTURING CONVECTIVE ACTIVITY RATHER
WELL. THIS MODEL SUGGESTS CONVECTIVE ACTIVITY WILL PUSH ACROSS THE
SOUTHERN TIER BETWEEN 4 AM AND 8 AM...LIKELY KEEPING THE BULK OF
THE ACTIVITY SOUTH OF BUFFALO. STRONGEST THUNDERSTORM ACTIVITY
SEEMS TO BE SHIFTING EAST ACROSS NORTHERN OHIO ALONG AND JUST
SOUTH OF THE WARM FRONT. POTENTIAL FOR ANY SEVERE ACTIVITY ALONG
THE SOUTHERN TIER EARLY THIS MORNING LOOKS LIMITED...BUT WILL
CONTINUE TO MONITOR.

LAST EVENINGS RAINS ACROSS THE NIAGARA FRONTIER COMBINED WITH
ADDITIONAL MOISTURE IN A SOUTHWEST FLOW OFF LAKE ERIE RESULTING IN
AREAS OF DENSE FOG AROUND THE BUFFALO AREA AND ALONG THE LAKE ERIE
SHORE. APPROACHING RAIN AREA WILL LIKELY IMPROVE CONDITIONS...BUT
UNTIL THAT TIME DENSE FOG WILL LIKELY PERSIST THROUGH SUNRISE.

UPSTREAM SURFACE COLD FRONT WILL CROSS THE AREA THIS MORNING. SHARP
DRY SLOT WILL PUSH INTO BEHIND THE FRONT AND END PRECIPITATION
POTENTIAL RATHER QUICKLY. PARTIAL CLEARING WILL TAKE PLACE THIS
AFTERNOON.

UPPER TROUGH WILL DROP DOWN FROM QUEBEC AND CROSS NORTHERN NEW YORK
TONIGHT. DEEP LAYER MOISTURE LOOKS LIMITED WITH THIS SYSTEM...BUT
THERE COULD BE A PASSING SHOWER FOR AREAS EAST OF LAKE ONTARIO.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BUILDING EAST FROM THE CENTRAL GREAT LAKES WILL BRING
DRY WEATHER TO THE AREA DURING THIS PERIOD. THE POSSIBLE EXCEPTION
TO THIS GENERAL TREND WILL BE EAST OF LAKE ONTARIO WHERE A FEW
SHOWERS ARE POSSIBLE SATURDAY MORNING AS AN UPPER LEVEL TROUGH DROPS
SOUTH ACROSS NORTHERN NEW YORK STATE AND NEW ENGLAND.
OTHERWISE...THERE WILL BE A MIX OF SUNSHINE AND CLOUDS WITH A WEAK
CYCLONIC FLOW LINGERING BEHIND A SURFACE LOW THAT WILL BE SETTLING
OFF THE NEW ENGLAND COAST. THE WEST TO NORTHWEST FLOW BEHIND THE
DEPARTING LOW WILL KEEP AREA TEMPERATURES A LITTLE BELOW AVERAGE.

A WEAK SHORT WAVE TRACKING SOUTH ACROSS NEW YORK STATE SATURDAY
NIGHT MAY GENERATE A FEW CLOUDS...BUT NO PCPN IS EXPECTED WITH THIS
IMPULSE. SUNDAY...THE SURFACE HIGH WILL TAKE CONTROL AS IT
RIDGES EAST INTO NEW YORK STATE. THIS SHOULD RESULT IN MORE SUNSHINE
AND MILDER TEMPERATURES ON SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
OVERALL...THERE IS BELOW AVERAGE FORECAST CONFIDENCE IN THIS PERIOD.
THE CULPRIT IS A VERTICALLY STACKED LOW THAT IS FORECAST TO
APPROACH FROM THE MIDWEST...EVENTUALLY CROSSING THE REGION DURING
THE WEEK. SINCE THE LOW IS CUT-OFF FROM THE MAIN 500 MB FLOW...IT IS
EXPECTED THAT THE MODELS WILL STRUGGLE IN ITS TIMING...AND THIS HAS
BEEN THE CASE. CONSENSUS OF THE 12Z RUNS HAVE SLOWED A BIT FROM
YESTERDAYS SUITE...WITH THE GFS THE FASTEST WHEN COMPARED TO THE
GGEM/EUROPEAN. CONTINUE TO EXPECT MODELS TO ADJUST TIMING...AND
THEREFORE USE A BLEND OF THE 12Z CONSENSUS AND PREVIOUS
FORECAST...AND TO NOT TRY TO GET TOO SPECIFIC IN TIMING. THIS
RESULTS IN FAIRLY DREARY FORECAST...WITH AN CHANCE OF SHOWERS
VIRTUALLY EVERY DAY. IN REALITY...EXPECT A FAIRLY GOOD PERIOD OF
RAIN AND SHOWERS AS THE LOW MOVES IN...WITH SCATTERED SHOWERS
UNDERNEATH THE UPPER LOW LASTING A DAY OR TWO. SO WHILE TIMING IS
STILL IN QUESTION...EXPECT THERE WILL BE PERIODS OF FAIR WEATHER
MIXED IN DESPITE THE PESSIMISTIC BOTTOM LINE.

TEMPERATURES ARE EQUALLY CHALLENGING. BASICALLY EXPECT SEASONABLE TO
SLIGHTLY BELOW NORMAL TEMPERATURES...WITH A LESSER DIURNAL RANGE
THAN USUAL. SINCE THE 12Z GFS DIFFERS FROM THE CONSENSUS
TIMING...USED A BLEND OF ADJUSTED CLIMO GRIDS...AND PREVIOUS
FORECAST OVER THE GFS40 RUN FOR TEMPERATURES.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
ABUNDANT LOW LEVEL MOISTURE WILL YIELD WIDESPREAD IFR TO LIFR
CONDITIONS IN STRATUS AND FOG THROUGH SUNRISE. A COLD FRONT WILL
ENTER THE REGION BETWEEN 09Z AND 12Z WHICH WILL BRING SCATTERED
SHOWERS FOLLOWED BY STRONGER WEST TO SOUTHWEST WINDS AND
CONDITIONS IMPROVING TO VFR FRIDAY MORNING.

OUTLOOK...
FRIDAY NIGHT...VFR.
SATURDAY THROUGH SUNDAY NIGHT...VFR.
MONDAY...VFR/MVFR IN AFTERNOON SHOWERS.
MONDAY NIGHT AND TUESDAY...MVFR/IFR IN RAIN.

&&

.MARINE...
WINDS GENERALLY 10 KNOTS OF LESS VARYING IN DIRECTION OVER THE LOWER
LAKES EARLY THIS MORNING. A COLD FRONT CROSSING THE LOWER LAKES THIS
MORNING WILL CAUSE WINDS TO SHIFT SOUTHWEST. WIND AND WAVE
CONDITIONS WILL APPROACH SMALL CRAFT CRITERIA BY LATE IN THE DAY.

HIGH PRESSURE BUILDING TOWARD THE LAKES ON SATURDAY WILL ALLOW FOR
WINDS AND WAVES TO SUBSIDE FOR THE WEEKEND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT
         FOR LEZ020-040-041.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...TMA
MARINE...TMA
Hazardous weather outlook, May 13, 6:46 AM EDT, 21 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
646 AM EDT THU MAY 13 2010

NYZ001>008-010>014-019>021-085-141100-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
646 AM EDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-141100-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
646 AM EDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, May 13, 10:01 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1001 PM EDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND GST     DUNKIRK                 42.49N 79.34W
05/13/2010  M44 MPH          CHAUTAUQUA         NY   ASOS

&&

CTINGLEY
Local storm report, May 13, 10:05 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1005 PM EDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     MARINE TSTM WIND DUNKIRK                 42.49N 79.34W
05/13/2010  M44 MPH          CHAUTAUQUA         NY   ASOS

&&

CTINGLEY
Special weather statement, May 14, 3:39 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
339 AM EDT FRI MAY 14 2010

NYZ010-085-141000-
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...ORCHARD PARK...SPRINGVILLE
339 AM EDT FRI MAY 14 2010

...AREAS OF DENSE FOG TO IMPACT THE AREA EARLY THIS MORNING...

THE COMBINATION OF VERY MOIST AIR AND THE COOLING SOUTHWEST
BREEZE OFF LAKE ERIE WILL GENERATE AREAS DENSE FOG EARLY THIS
MORNING...ESPECIALLY FROM DOWNTOWN BUFFALO TO THE EASTERN SUBURBS
OF BUFFALO. VISIBILITY WILL BE REDUCED TO LESS THAN ONE QUARTER
MILE AT TIMES.

AN AREA OF SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF AN
APPROACHING COLD FRONT SHOULD HELP THE FOG TO LIFT AROUND
DAYBREAK.

TJP

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:28 PM EDTSpecial Marine WarningBUF62 min
May 13, 9:31 PM EDTSpecial Marine WarningBUF59 min
May 13, 10:29 PM EDTSpecial Marine WarningBUF39 min
May 13, 11:02 PM EDTAreal Flood AdvisoryBUFErie, Genesee, Wyoming2 hr

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.